# SDR DALA13053050990

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 57,949 hours, 42,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED THE L2 DOOR,  FLOOR ATTACHMENT POINT FOR GIRT BAR LOOSE.  MAINTENANCE SECURED BRACKET AND VERIFIED PROPER OPERATION OF THE GIRT BAR ATTACHMENT.
